MathSciNet Relay Station
MathSciNet bibliographic data
MR177028 (31 #1293) 20.10
Baumslag, Gilbert On free ${\cal D}$-groups. Comm. Pure Appl. Math. 18 1965 25–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement